MAUDE Adverse Event Report: CARDINAL HEALTH 3010107-007 QC RTS PD 1/P 25/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDINAL HEALTH 3010107-007 QC RTS PD 1/P 25/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number PM20212
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they opened a set of rts defib electrodes and the gel was peeling off.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated the product was released accomplishing all quality standards.A photo was provided and visually inspected; the reported issue was observed.No abnormal conditions were found in our process that could trigger this issue.All information received will be used for tracking and trending purposes and we will continue to monitor.
 
Additional Manufacturer Narrative
Sections h3 and h6 evaluation codes were updated.Updated investigation summary: the device history record was reviewed and indicated the product was released accomplishing all quality standards.A photo was provided and a retained device was tested; the reported issue was observed.No abnormal conditions were found in our process that could trigger this issue.All information received will be used for tracking and trending purposes and we will continue to monitor.Sections h3 and h6 evaluation codes were updated.

Brand Name
3010107-007 QC RTS PD 1/P 25/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20461928
Report Number1423537-2024-00240
Device Sequence Number7718532
Product Code MKJ
UDI-Device Identifier00883873784952
UDI-Public(01)00883873784952(11)230711(17)250111(10)319827
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K980857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/11/2025
Device Model NumberPM20212
Device Catalogue NumberPM20212
Device Lot Number319827
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/04/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown